International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 9, Pages 651-656

Multipliers on some weighted Lp-spaces

S. Öztop1,2

1Ondokuz Mayis Üniversitesi, Fen-Edebiyat Fakültesi, Matematik Bölümü, Kurupelit/Samsun 55139, Turkey
2University of Galatasaray, Faculty of Arts and Sciences, Ortaköy/Istanbul, Turkey

Received 12 June 1998

Copyright © 2000 S. Öztop. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let G be a locally compact abelian group with Haar measure dx, and let ω be a symmetric Beurling weight function on G (Reiter, 1968). In this paper, using the relations between pi and qi, where 1<pi,qi<,piqi(i=1,2), we show that the space of multipliers from Lωp(G) to the space S(q1,q2,ω1), the space of multipliers from Lωp1(G)Lωp2(G) to Lωq(G) and the space of multipliers Lωp1(G)Lωp2(G) to S(q1,q2,ω1).